# SDR SWIA95654

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB NR 16 HAS BROKEN CLIPS.  REMOVED AND REPLACED SIX WING SKIN SUPPORT BRACKET CLIPS ON RIB NR 16, LT WING.
